# SDR AGQA065694

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- System (JASC): 3252 · Shimmy Damper
- Part: Damper
- Part number: 369D26301131
- Condition: Discharged
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING DAMPER IS LOW.
